Monatshefte für Mathematik

, Volume 99, Issue 1, pp 45–72

Integer points on curves and surfaces

  • Wolfgang M. Schmidt
Article

DOI: 10.1007/BF01300739

Cite this article as:
Schmidt, W.M. Monatshefte für Mathematik (1985) 99: 45. doi:10.1007/BF01300739

Abstract

Various upper bounds are given for the number of integer points on plane curves, on surfaces and hypersurfaces. We begin with a certain class of convex curves, we treat rather general surfaces in ℝ3 which include algebraic surfaces with the exception of cylinders, and we go on to hypersurfaces in ℝn with nonvanishing Gaussian curvature.

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Wolfgang M. Schmidt
    • 1
  1. 1.Department of MathematicsUniversity of ColoradoBoulderUSA